# SDR ASAA1058155

- Difficulty date: August 9, 2010
- Submitted: August 12, 2010
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 15,634 hours, 4,545 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Charger
- Part number: 893003
- Part serial: C4434
- Condition: Malfunctioned
- Location: E&E Bay
- Part time: 15,633 hours, 4,543 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BAT DISCHARGE LIGHT ILLUMINATED THREE TIMES IN FLIGHT BAT VOLT 26 5 DC AMP.  DIVERSION TIME 102 MINUTES. PERFORMED FIM TASK 24 31 00, NO FAULTS NOTED.  AS A PRECAUTION REPLACED MAIN AND AUX BATT REF MM 24 31 11, OPS NORMAL.  REPLACED MAIN AND AUX BATT CHARGERS REF MM 24 31 21 AND MM 24 31 31 OPS NORMAL.  REPLACED SPCU REF TASK 24 34 11 000 801 2434 11 400 801, OPS CHECKED GOOD.
